# SDR SWIA201439346

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 15,069 hours, 8,748 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Indication
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED AIR DUCT MASTER WARNING INFLIGHT.  RT ENGINE BLEED AUTO SHUTOFF.  PERFORMED BITE OF THE AILC AND PERFORMED A CHECK OF WING ANTI-ICE DUCT IAW AMM.  NO DEFECTS NOTED.
